# SDR 0204119995

- Difficulty date: December 16, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- Aircraft time: 76,506 hours, 69,201 cycles
- Engine: Pwa JT8D1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Flat
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN GEAR WAS RETRACTED LOUD VIBRATION IN NOSE GEAR AREA.  NO UNSAFE INDICATIONS ON GEAR.  EXTENDED GEAR AND VIBRATION STOPPED.  FLIGHT RETURNED AND LANDED WITHOUT INCIDENT.  UPON RETURN TO GATE FOUND RIGHT NOSE GEAR DOOR OPEN.  NOSE GEAR STRUT FLAT AND MAIN GEAR STRUTS UNDERSERVICED.  SERVICED ALL STRUTS AND ADJUSTED NOSE GEAR DOOR DRIVE RODS.  GEAR OPERATION CHECKS GOOD.
